# SDR DXTA2024122701681

- Difficulty date: December 24, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N950QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0383
- Aircraft time: 1,035 hours, 708 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock Pin
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR HANDLE/LATCH IS VERY DIIFICULT TK ENGAGE ON INSIDE OF PLANE. SEVERAL ATTEMPTS MUST BE MADE AT OPENING AND CLOSING THE DOOR TO GET IT TO LATCH.   LUBED ALL MAIN DOOR LOCK PINS. OPS CHECKS OK 1/W/A CE-680A AMM 52-10-00.
